# SDR AALA20180409004

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 57,094 hours, 28,424 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R CRACKED AT BS 1418. REPAIRED THE LONGERON IAW SRM 53-02-00-001.
